Alert archive / Arizona / Winter Storm Warnings in 2008

Winter Storm Warning 3, NWS Tucson, AZ

February 14, 2008

NWS Tucson, AZ issued this winter storm warning at Feb 14, 2008, 1:50 PM MST. It took effect at Feb 14, 2008, 11:00 PM MST. It was in force for 32 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 14, 2008, 1:50 PM MST (20:50 UTC)
In effect from
Feb 14, 2008, 11:00 PM MST
Expired
Feb 16, 2008, 7:00 AM MST
In force
32 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KTWC 142050
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
150 PM MST THU FEB 14 2008

AZZ019-030-150500-
/O.UPG.KTWC.WS.A.0004.080215T0300Z-080216T0700Z/
/O.NEW.KTWC.WS.W.0003.080215T0600Z-080216T0700Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
150 PM MST THU FEB 14 2008

...WINTER STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO
MIDNIGHT MST FRIDAY NIGHT ABOVE 4000 FEET...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO MIDNIGHT
MST FRIDAY NIGHT. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

A STRONG COLD STORM WILL TRACK ACROSS SOUTHEAST ARIZONA FRIDAY AND
FRIDAY NIGHT. SNOW LEVELS MAY FALL AS SLOW AS 2500 FEET BY LATE
FRIDAY. STORM TOTAL SNOWFALL WILL RANGE UP TO AN INCH BETWEEN
2500 AND 4000 FEET...2 TO 4 INCHES BETWEEN 4000 AND 5000 FEET...4
TO 8 INCHES BETWEEN 5000 AND 7000 FEET...AND 8 TO 16 INCHES ABOVE
7000 FEET.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER EVENT.

$$

AZZ029-032>034-150500-
/O.UPG.KTWC.WS.A.0004.080215T0300Z-080216T0700Z/
/O.NEW.KTWC.WS.W.0003.080215T1200Z-080216T0700Z/
SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-
150 PM MST THU FEB 14 2008

...WINTER STORM WARNING IN EFFECT FROM 5 AM FRIDAY TO MIDNIGHT
MST FRIDAY NIGHT ABOVE 4000 FEET...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO MIDNIGHT MST
FRIDAY NIGHT. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

A STRONG COLD STORM WILL TRACK ACROSS SOUTHEAST ARIZONA FRIDAY AND
FRIDAY NIGHT. SNOW LEVELS MAY FALL AS SLOW AS 2500 FEET BY LATE
FRIDAY. STORM TOTAL SNOWFALL WILL RANGE UP TO AN INCH BETWEEN
2500 AND 4000 FEET...2 TO 4 INCHES BETWEEN 4000 AND 5000 FEET...4
TO 7 INCHES BETWEEN 5000 AND 7000 FEET...AND 7 TO 12 INCHES ABOVE
7000 FEET.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER EVENT.

$$

AZZ035-150500-
/O.UPG.KTWC.WS.A.0004.080215T0300Z-080216T0700Z/
/O.NEW.KTWC.WS.W.0003.080215T1800Z-080216T0700Z/
COCHISE COUNTY-
150 PM MST THU FEB 14 2008

...WINTER STORM WARNING IN EFFECT FROM 11 AM FRIDAY TO MIDNIGHT
MST FRIDAY NIGHT ABOVE 4000 FEET...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT FROM 11 AM FRIDAY TO MIDNIGHT MST
FRIDAY NIGHT. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

A STRONG COLD STORM WILL TRACK ACROSS SOUTHEAST ARIZONA FRIDAY AND
FRIDAY NIGHT. SNOW LEVELS MAY FALL AS SLOW AS 3000 FEET BY LATE
FRIDAY. STORM TOTAL SNOWFALL WILL RANGE UP TO AN INCH BETWEEN 3000
AND 4000 FEET...2 TO 4 INCHES BETWEEN 4000 AND 5000 FEET...4 TO 7
INCHES BETWEEN 5000 AND 7000 FEET...AND 7 TO 12 INCHES ABOVE 7000
FEET.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER EVENT.

$$
8 follow-up statements
000 
WWUS45 KTWC 150016
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
516 PM MST THU FEB 14 2008

AZZ019-030-151015-
/O.CON.KTWC.WS.W.0003.080215T0600Z-080216T0700Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
516 PM MST THU FEB 14 2008

...WINTER STORM WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO MIDNIGHT MST FRIDAY NIGHT ABOVE 4000 FEET...

A STRONG COLD STORM WILL TRACK ACROSS SOUTHEAST ARIZONA FRIDAY
AND FRIDAY NIGHT. SNOW LEVELS MAY FALL AS LOW AS 2500 FEET BY LATE
FRIDAY. STORM TOTAL SNOWFALL WILL RANGE UP TO AN INCH BETWEEN 2500
AND 4000 FEET...2 TO 4 INCHES BETWEEN 4000 AND 5000 FEET...4 TO 8
INCHES BETWEEN 5000 AND 7000 FEET...AND 8 TO 16 INCHES ABOVE 7000
FEET.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...SLEET...
AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE.
THIS WILL MAKE TRAVEL VERY HAZARDOUS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER EVENT.

$$

AZZ029-032>034-151015-
/O.CON.KTWC.WS.W.0003.080215T1200Z-080216T0700Z/
SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-
516 PM MST THU FEB 14 2008

...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 AM FRIDAY TO
MIDNIGHT MST FRIDAY NIGHT ABOVE 4000 FEET...

A STRONG COLD STORM WILL TRACK ACROSS SOUTHEAST ARIZONA FRIDAY AND
FRIDAY NIGHT. SNOW LEVELS MAY FALL AS LOW AS 2500 FEET BY LATE
FRIDAY. STORM TOTAL SNOWFALL WILL RANGE UP TO AN INCH BETWEEN 2500
AND 4000 FEET...2 TO 4 INCHES BETWEEN 4000 AND 5000 FEET...4 TO 7
INCHES BETWEEN 5000 AND 7000 FEET...AND 7 TO 12 INCHES ABOVE 7000
FEET.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...SLEET...
AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE.
THIS WILL MAKE TRAVEL VERY HAZARDOUS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER EVENT.

$$

AZZ035-151015-
/O.CON.KTWC.WS.W.0003.080215T1800Z-080216T0700Z/
COCHISE COUNTY-
516 PM MST THU FEB 14 2008

...WINTER STORM WARNING REMAINS IN EFFECT FROM 11 AM FRIDAY TO
MIDNIGHT MST FRIDAY NIGHT ABOVE 4000 FEET...

A STRONG COLD STORM WILL TRACK ACROSS SOUTHEAST ARIZONA FRIDAY
AND FRIDAY NIGHT. SNOW LEVELS MAY FALL AS LOW AS 3000 FEET BY
LATE FRIDAY. STORM TOTAL SNOWFALL WILL RANGE UP TO AN INCH BETWEEN
3000 AND 4000 FEET...2 TO 4 INCHES BETWEEN 4000 AND 5000 FEET...4
TO 7 INCHES BETWEEN 5000 AND 7000 FEET...AND 7 TO 12 INCHES ABOVE
7000 FEET.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER EVENT.

$$
000 
WWUS45 KTWC 151028
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
328 AM MST FRI FEB 15 2008

AZZ019-030-151830-
/O.CON.KTWC.WS.W.0003.000000T0000Z-080216T0700Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
328 AM MST FRI FEB 15 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST
TONIGHT ABOVE 4000 FEET...

A STRONG AND COLD STORM SYSTEM WILL TRACK ACROSS SOUTHEAST ARIZONA 
TODAY AND TONIGHT...EXITING EAST OF THE REGION ON SATURDAY. SNOW
LEVELS MAY FALL AS LOW AS 3000 FEET BY LATE TONIGHT AND EARLY
SATURDAY. STORM TOTAL SNOWFALL ACCUMULATIONS WILL RANGE UP TO AN
INCH BETWEEN 3000 AND 4000 FEET...2 TO 4 INCHES BETWEEN 4000 AND
5000 FEET...4 TO 8 INCHES BETWEEN 5000 AND 7000 FEET...AND 8 TO 16
INCHES ABOVE 7000 FEET.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...SLEET...
AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE.
THIS WILL MAKE TRAVEL VERY HAZARDOUS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER EVENT.

$$

AZZ029-032>034-151830-
/O.CON.KTWC.WS.W.0003.080215T1200Z-080216T0700Z/
SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-
328 AM MST FRI FEB 15 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST
TONIGHT ABOVE 4000 FEET...

A STRONG AND COLD STORM SYSTEM WILL TRACK ACROSS SOUTHEAST ARIZONA
TODAY AND TONIGHT...EXITING EAST OF THE REGION ON SATURDAY. SNOW
LEVELS MAY FALL AS LOW AS 3000 FEET BY LATE TONIGHT. STORM TOTAL
SNOWFALL ACCUMULATIONS WILL RANGE UP TO AN INCH BETWEEN 3000 AND
4000 FEET...2 TO 4 INCHES BETWEEN 4000 AND 5000 FEET...4 TO 7
INCHES BETWEEN 5000 AND 7000 FEET...AND 7 TO 12 INCHES ABOVE 7000
FEET.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...SLEET...
AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE.
THIS WILL MAKE TRAVEL VERY HAZARDOUS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER EVENT.

$$

AZZ035-151830-
/O.CON.KTWC.WS.W.0003.080215T1800Z-080216T0700Z/
COCHISE COUNTY-
328 AM MST FRI FEB 15 2008

...WINTER STORM WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO MIDNIGHT MST TONIGHT ABOVE 4000 FEET...

A STRONG AND COLD STORM SYSTEM WILL TRACK ACROSS SOUTHEAST ARIZONA
TODAY AND TONIGHT...EXITING EAST OF THE REGION ON SATURDAY. SNOW
LEVELS MAY FALL AS LOW AS 3000 FEET BY LATE TONIGHT AND EARLY
SATURDAY. STORM TOTAL SNOWFALL ACCUMULATIONS WILL RANGE UP TO AN
INCH BETWEEN 3000 AND 4000 FEET...2 TO 4 INCHES BETWEEN 4000 AND
5000 FEET...4 TO 7 INCHES BETWEEN 5000 AND 7000 FEET...AND 7 TO 12
INCHES ABOVE 7000 FEET.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...SLEET...
AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE.
THIS WILL MAKE TRAVEL VERY HAZARDOUS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER EVENT.

$$
000 
WWUS45 KTWC 151518
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
818 AM MST FRI FEB 15 2008

AZZ019-029-030-032>034-152330-
/O.CON.KTWC.WS.W.0003.000000T0000Z-080216T0700Z/
NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY-
UPPER GILA RIVER VALLEY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-
818 AM MST FRI FEB 15 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST
TONIGHT ABOVE 4000 FEET...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST
TONIGHT. 

A STRONG COLD STORM WILL TRACK ACROSS SOUTHEAST ARIZONA TODAY AND
TONIGHT. AT 8 AM SNOW LEVELS WERE NEAR 4500 TO 5500 FEET AND
FALLING. SNOW LEVELS MAY FALL AS LOW AS 2500 FEET BY LATE TODAY
AND TONIGHT. STORM TOTAL SNOWFALL WILL RANGE UP TO AN INCH BETWEEN
2500 AND 4000 FEET...3 TO 5 INCHES BETWEEN 4000 AND 5000 FEET...5
TO 10 INCHES BETWEEN 5000 AND 7000 FEET...AND 12 TO 18 INCHES
ABOVE 7000 FEET.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF
SNOW...SLEET... AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS
ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER EVENT.

$$

AZZ035-152330-
/O.CON.KTWC.WS.W.0003.080215T1800Z-080216T0700Z/
COCHISE COUNTY-
818 AM MST FRI FEB 15 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST
TONIGHT ABOVE 4000 FEET...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST
TONIGHT. 

A STRONG COLD STORM WILL TRACK ACROSS SOUTHEAST ARIZONA TODAY AND
TONIGHT. AT 8 AM SNOW LEVELS WERE NEAR 6000 TO 6500 FEET AND
FALLING. SNOW LEVELS MAY FALL AS LOW AS 3000 FEET BY LATE TODAY
AND TONIGHT. STORM TOTAL SNOWFALL WILL RANGE UP TO AN INCH BETWEEN
3000 AND 4000 FEET...3 TO 5 INCHES BETWEEN 4000 AND 5000 FEET...5
TO 10 INCHES BETWEEN 5000 AND 7000 FEET...AND 10 TO 16 INCHES
ABOVE 7000 FEET.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER EVENT.

$$
000 
WWUS45 KTWC 151723
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1023 AM MST FRI FEB 15 2008

AZZ019-029-030-032>034-160130-
/O.EXT.KTWC.WS.W.0003.000000T0000Z-080216T1000Z/
NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY-
UPPER GILA RIVER VALLEY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-
1023 AM MST FRI FEB 15 2008

...WINTER STORM WARNING NOW IN EFFECT UNTIL 3 AM MST SATURDAY 
ABOVE 3500 FEET...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 3 AM MST
SATURDAY ABOVE 3500 FEET.

A STRONG COLD STORM WILL TRACK ACROSS SOUTHEAST ARIZONA TODAY AND
TONIGHT. AT 10 AM SNOW LEVELS WERE NEAR 3500 TO 4500 FEET AND
FALLING. SNOW LEVELS MAY FALL AS LOW AS 2500 FEET BY LATE TODAY
AND TONIGHT. STORM TOTAL SNOWFALL WILL RANGE UP TO AN INCH BETWEEN
2500 AND 3500 FEET...3 TO 6 INCHES BETWEEN 3500 AND 5000 FEET...6
TO 14 INCHES BETWEEN 5000 AND 7000 FEET...AND 14 TO 22 INCHES
ABOVE 7000 FEET.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET... AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER EVENT.

$$

AZZ035-160130-
/O.EXT.KTWC.WS.W.0003.080215T1800Z-080216T1000Z/
COCHISE COUNTY-
1023 AM MST FRI FEB 15 2008

...WINTER STORM WARNING NOW IN EFFECT UNTIL 3 AM MST SATURDAY
ABOVE 3500 FEET...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 3 AM MST
SATURDAY ABOVE 3500 FEET. 

A STRONG COLD STORM WILL TRACK ACROSS SOUTHEAST ARIZONA TODAY AND
TONIGHT. AT 10 AM SNOW LEVELS WERE NEAR 5000 TO 5500 FEET AND
FALLING WITH SHOWERS INCREASING FROM THE WEST. SNOW LEVELS MAY
FALL AS LOW AS 2500 FEET BY LATE TODAY AND TONIGHT. STORM TOTAL
SNOWFALL WILL RANGE UP TO AN INCH BETWEEN 2500 AND 3500 FEET...3 TO
6 INCHES BETWEEN 4000 AND 5000 FEET...6 TO 12 INCHES BETWEEN 5000
AND 7000 FEET...AND 12 TO 18 INCHES ABOVE 7000 FEET.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER EVENT.

$$
000 
WWUS45 KTWC 152034
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
134 PM MST FRI FEB 15 2008

AZZ029-032>034-160700-
/O.EXT.KTWC.WS.W.0003.000000T0000Z-080216T0700Z/
SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-
134 PM MST FRI FEB 15 2008

...WINTER STORM WARNING NOW IN EFFECT UNTIL MIDNIGHT MST
TONIGHT ABOVE 3000 FEET...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL MIDNIGHT MST
TONIGHT ABOVE 3000 FEET.

A STRONG COLD STORM WILL CONTINUE TO TRACK ACROSS SOUTHEAST
ARIZONA THIS AFTERNOON AND TONIGHT. PERIODS OF SHOWERS ARE
EXPECTED OFF AND ON WITH SOME CLEARING FROM THE WEST LATE. AT 1
PM SNOW LEVELS RANGED FROM 2500 TO 3500 FEET. STORM TOTAL
SNOWFALL WILL RANGE UP TO AN INCH BETWEEN 2500 AND 3000 FEET...2
TO 6 INCHES BETWEEN 3000 AND 5000 FEET...6 TO 14 INCHES BETWEEN
5000 AND 7000 FEET...AND 14 TO 22 INCHES ABOVE 7000 FEET.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET... AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER EVENT.

$$

AZZ019-030-035-160700-
/O.EXT.KTWC.WS.W.0003.000000T0000Z-080216T1400Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY-
134 PM MST FRI FEB 15 2008

...WINTER STORM WARNING NOW IN EFFECT UNTIL 7 AM MST SATURDAY
ABOVE 3000 FEET...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 7 AM MST
SATURDAY ABOVE 3000 FEET. 

A STRONG COLD STORM WILL CONTINUE TO TRACK ACROSS SOUTHEAST
ARIZONA THIS AFTERNOON AND TONIGHT. AT 1 PM SNOW LEVELS RANGED
FROM 2500 TO 4000 FEET FROM WEST TO EAST. STORM TOTAL SNOWFALL
WILL RANGE UP TO AN INCH BETWEEN 2500 AND 3000 FEET...2 TO 5 INCHES
BETWEEN 3000 AND 5000 FEET...5 TO 12 INCHES BETWEEN 5000 AND 7000
FEET...AND 12 TO 20 INCHES ABOVE 7000 FEET.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET... AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER EVENT.

$$
000 
WWUS45 KTWC 160333
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
833 PM MST FRI FEB 15 2008

AZZ029-032>034-160700-
/O.CON.KTWC.WS.W.0003.000000T0000Z-080216T0700Z/
SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-
833 PM MST FRI FEB 15 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST
TONIGHT...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST
TONIGHT. 

A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTHEAST ARIZONA
TONIGHT. PERIODS OF SHOWERS WILL OCCUR THE REST OF TONIGHT WITH
ANY PRECIPITATION OF SIGNIFICANCE EXPECTED TO END BY DAYBREAK
SATURDAY. CLEARING SKIES WILL OCCUR ON SATURDAY.

STORM TOTAL SNOWFALL ACCUMULATIONS ARE EXPECTED TO RANGE UP TO AN
INCH BETWEEN 2500 AND 3000 FEET...2 TO 6 INCHES BETWEEN 3000 AND
5000 FEET...6 TO 14 INCHES BETWEEN 5000 AND 7000 FEET...AND 14 TO
22 INCHES ABOVE 7000 FEET.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...SLEET...
AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY
HAZARDOUS.

LISTEN TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER EVENT.

$$

AZZ019-030-035-160700-
/O.CON.KTWC.WS.W.0003.000000T0000Z-080216T1400Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY-
833 PM MST FRI FEB 15 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM MST
SATURDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM MST SATURDAY.

A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTHEAST ARIZONA
TONIGHT...AND BRING PERIODS OF SHOWERS TO THE AREA. STORM TOTAL
SNOWFALL ACCUMULATIONS ARE EXPECTED TO RANGE UP TO AN INCH BETWEEN
2500 AND 3000 FEET...2 TO 5 INCHES BETWEEN 3000 AND 5000 FEET...5
TO 12 INCHES BETWEEN 5000 AND 7000 FEET...AND 12 TO 20 INCHES
ABOVE 7000 FEET. PRECIPITATION IS EXPECTED TO END ACROSS THE AREA
BY SATURDAY AFTERNOON.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...SLEET...
AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY
HAZARDOUS.

LISTEN TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER EVENT.

$$
000 
WWUS45 KTWC 160650
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1150 PM MST FRI FEB 15 2008

AZZ029-032>034-160800-
/O.EXP.KTWC.WS.W.0003.000000T0000Z-080216T0700Z/
SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-
1150 PM MST FRI FEB 15 2008

...WINTER STORM WARNING WILL EXPIRE AT MIDNIGHT MST TONIGHT...

THE WINTER STORM WARNING WILL EXPIRE AT MIDNIGHT MST TONIGHT. 

A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE EAST TONIGHT.
THIS WILL RESULT IN DECREASING CHANCES OF SHOWERS IN THE EARLY
MORNING HOURS ACROSS SOUTHEAST PINAL...CENTRAL AND EASTERN PIMA
AND SANTA CRUZ COUNTIES. ALTHOUGH ADDITIONAL SNOWFALL IS STILL
POSSIBLE...ESPECIALLY IN THE HIGHER ELEVATIONS...THE THREAT OF
SIGNIFICANT SNOWFALL HAS SUBSIDED. THEREFORE...THE WINTER STORM
WARNING FOR ELEVATIONS ABOVE 3000 FEET HAS BEEN ALLOWED TO EXPIRE
AT MIDNIGHT.


$$

AZZ019-030-035-161400-
/O.CON.KTWC.WS.W.0003.000000T0000Z-080216T1400Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY-
1150 PM MST FRI FEB 15 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM MST
SATURDAY ABOVE 3000 FEET...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM MST SATURDAY
ABOVE 3000 FEET.

A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTHEAST ARIZONA
TONIGHT...AND BRING PERIODS OF SHOWERS TO THE AREA. STORM TOTAL
SNOWFALL ACCUMULATIONS ARE EXPECTED TO RANGE UP TO AN INCH
BETWEEN 2500 AND 3000 FEET...2 TO 5 INCHES BETWEEN 3000 AND
5000 FEET...5 TO 12 INCHES BETWEEN 5000 AND 7000 FEET...AND 12 TO
20 INCHES ABOVE 7000 FEET. PRECIPITATION IS EXPECTED TO END
ACROSS THE AREA BY SATURDAY AFTERNOON.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET... AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL
VERY HAZARDOUS.

LISTEN TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER EVENT.

$$
000 
WWUS45 KTWC 161401
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
701 AM MST SAT FEB 16 2008

AZZ019-030-035-161515-
/O.EXP.KTWC.WS.W.0003.000000T0000Z-080216T1400Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY-
701 AM MST SAT FEB 16 2008

...WINTER STORM WARNING WILL EXPIRE AT 7 AM MST THIS MORNING...

THE WINTER STORM WARNING WILL EXPIRE AT 7 AM MST THIS MORNING. 

A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE EAST TODAY. THIS
WILL RESULT IN DECREASING CHANCES OF SHOWERS IN THE MORNING HOURS
ACROSS NORTHERN GREENLEE COUNTY...THE UPPER GILA RIVER VALLEY AND
COCHISE COUNTY. ALTHOUGH ADDITIONAL SNOWFALL IS STILL POSSIBLE...
ESPECIALLY IN THE HIGHER ELEVATIONS...THE THREAT OF SIGNIFICANT
SNOWFALL HAS SUBSIDED. THEREFORE...THE WINTER STORM WARNING FOR
ELEVATIONS ABOVE 3000 FEET HAS BEEN ALLOWED TO EXPIRE AT 7 AM MST
THIS MORNING.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this winter storm warning went out at Feb 14, 1:45 PM MST, 5 minutes earlier.

Area forecast discussion, Feb 14, 1:45 PM MST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
145 PM MST THU FEB 14 2008

.SYNOPSIS...A COLD AND STRONG LOW PRESSURE SYSTEM WILL MOVE INTO
WESTERN ARIZONA TODAY AND THEN ACROSS THE AREA ON FRIDAY AND FRIDAY
NIGHT. EXPECT GUSTY WINDS TODAY AND THEN A GOOD CHANCE OF RAIN AND
SNOW SHOWERS BY FRIDAY. SNOW LEVELS WILL FALL TO NEAR VALLEY FLOORS
BY LATE FRIDAY AND FRIDAY NIGHT...WITH SIGNIFICANT ACCUMULATIONS
EXPECTED ABOVE 4000 FEET. UPPER LEVEL HIGH PRESSURE WILL BUILD IN
FROM THE WEST TO START THE NEW WEEK WITH A STRONG WARMING TREND.

&&

.DISCUSSION...INCREASING CLOUDS AS THE LOW CLOSES OFF AND DIGS
THROUGH SOUTHERN CALIFORNIA AND WESTERN ARIZONA TODAY. AS SUSPECTED
WE WILL ONCE AGAIN NEED TO MASSAGE THE FORECAST INTO A SLOWER
RESOLUTION AS THE NAM FINALLY CATCHES UP TO THE EARLIER BLEND OF
GFS/EUROPEAN TIMING. WITH AN EXTRA WESTERLY COMPONENT TO THE FINAL
DIG BEFORE KICKING EASTWARD...THE STRONG LOW WILL HAVE TIME TO PICK
UP MORE MOISTURE...BUT WILL ALSO HAVE TIME TO FILL A BIT MORE BEFORE
IT FINALLY TRACKS THROUGH SOUTHERN ARIZONA FRIDAY. SOME SHOWERS IN
UPSLOPE AHEAD OF IT...BUT OUR BEST CHANCE FOR PRECIP WILL SHIFT MORE
INTO THE FRIDAY TIME FRAME FOR MOST OF OUR CWA (WITH THE MOUNTAINS
GETTING A HEAD START TONIGHT). WINDS HAVE DONE WELL TODAY WITH OUR
STRONGEST NUMBERS COMING OUT OF COCHISE COUNTY AS EXPECTED.

BETTER MOISTURE WILL MEAN A BETTER CHANCE OF SHOWERS AND HIGHER QPF
VALUES AS IT FINALLY DOES MOVE THROUGH. STILL A THREAT OF
CONSIDERABLE MOUNTAIN SNOW AND SNOW LEVELS DOWN TO NEAR VALLEY
FLOORS.

BOTTOM LINE ADJUSTMENTS TO THE PREVIOUS FORECAST INCLUDE SLOWING
DOWN THE ONSET OF OUR BEST CHANCE OF PRECIP...ALONG WITH ADJUSTING
THE TIMING OF THE WINTER STORM WARNING SHOWING A LATER AND BETTER
GRADATION FROM WEST TO EAST. AS IT FILLS A BIT GETTING HERE SNOW
LEVELS MAY NOT BE QUITE AS LOW AS INITIALLY EXPECTED (FOR ONE THING
OVERNIGHT LOWS TONIGHT WILL BE QUITE A BIT HIGHER THAN PREVIOUSLY
EXPECTED AS WE WILL STILL BE AHEAD OF THE MAIN LOW)...BUT THE TIMING
WILL ULTIMATELY START TO WORK IN FAVOR OF LOWER SNOW LEVELS AS WE
KEEP PRECIP INTO THE LATE FRIDAY TO FRIDAY NIGHT TIMEFRAME. STORM
TOTAL SNOWFALL WILL RANGE UP TO AN INCH BETWEEN 2500 AND 4000
FEET...2 TO 4 INCHES BETWEEN 4000 AND 5000 FEET...4 TO 8 INCHES
BETWEEN 5000 AND 7000 FEET...AND 8 TO 16 INCHES ABOVE 7000 FEET.

SATURDAY SHOULD STILL BE QUITE COOL AS WE DEAL WITH LINGERING WRAP
AROUND MOISTURE...BUT THE WARMING TREND SHOULD BE IN FULL SWING BY
MONDAY.

&&

.FIRE WEATHER...STRONG SUSTAINED AND GUSTY WINDS WILL CONTINUE
THROUGH THE EVENING HOURS ACROSS SOUTHEAST ARIZONA AHEAD OF AN
APPROACHING STORM SYSTEM. MINIMUM RH VALUES ARE MARGINAL IN THE 14
TO 20 PERCENT RANGE...BUT EVEN SO A FEW LOCATIONS WILL BRIEFLY MEET
RED FLAG CRITERIA TODAY. HOWEVER...IT IS NOT EXPECTED TO BE
WIDESPREAD AND WITH FUEL MOISTURES STILL UP A BIT A RED FLAG WARNING
IS NOT ANTICIPATED.

&&

.AVIATION...CLOUDS WILL THICKEN AND SLOWLY LOWER FROM THE WEST TODAY
AND TONIGHT. GUSTY SURFACE WINDS WILL CONTINUE INTO THE EVENING
HOURS...APPROACHING 35 KTS AT TIMES...ESPECIALLY EAST AND SOUTH OF
THE TUCSON AREA. WIND DIRECTION WILL BE SOUTH TO SOUTHWEST.
SCATTERED SHOWERS AND LOWER CLOUDS ARE EXPECTED TO MOVE INTO THE
AREA LATE TONIGHT AND FRIDAY. AVIATION DISCUSSION NOT UPDATED FOR
TAF AMENDMENTS.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY AZZ019-035 UNTIL
      8 PM MST.
     WINTER STORM WARNING AZZ019 FROM 11 PM TONIGHT UNTIL MIDNIGHT
      MST FRIDAY NIGHT.
     WINTER STORM WARNING AZZ029-030-032>034 ABOVE 4000 FEET FROM
      5 AM FRIDAY UNTIL MIDNIGHT MST FRIDAY NIGHT.
     WINTER STORM WARNING AZZ035 ABOVE 4000 FEET FROM 11 AM FRIDAY
      UNTIL MIDNIGHT MST FRIDAY NIGHT.

WEATHER.GOV/TUCSON
Hazardous weather outlook, Feb 14, 10:34 AM MST, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
1034 AM MST THU FEB 14 2008

AZZ035-151745-
COCHISE COUNTY-
1034 AM MST THU FEB 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

A WIND ADVISORY IS IN EFFECT FROM 11 AM TO 8 PM MST. SEE NPWTWC
/WWUS75 KTWC/ FOR MORE INFORMATION.

A WINTER STORM WATCH IN EFFECT LATE TONIGHT THROUGH FRIDAY
EVENING ABOVE 4000 FEET. SEE WSWTWC /WWUS45 KTWC/ FOR MORE
INFORMATION.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD STORM SYSTEM WILL BRING STRONG GUSTY WINDS AND AREAS
OF BLOWING DUST TODAY. SHOWERS WILL BE DEVELOPING VERY LATE TONIGHT
WITH THE SNOW LEVEL LOWERING TO AROUND 5500 FEET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE STRONG COLD STORM SYSTEM THAT BROUGHT STRONG GUSTY WINDS AND
AREAS OF BLOWING DUST TO COCHISE COUNTY THURSDAY WILL BRING A GOOD
CHANCE OF RAIN AND SNOW TO THE AREA WITH SOME MINOR ACCUMULATIONS
AT THE VALLEY FLOORS AND UP TO 6 INCHES IN THE MOUNTAINS ABOVE
4000 FEET.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ019-151745-
NORTHERN GREENLEE COUNTY-
1034 AM MST THU FEB 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

A WIND ADVISORY IS IN EFFECT FROM 11 AM TO 8 PM MST. SEE NPWTWC
/WWUS75 KTWC/ FOR MORE INFORMATION.

A WINTER STORM WATCH IN EFFECT LATE TONIGHT THROUGH FRIDAY
EVENING ABOVE 4000 FEET. SEE WSWTWC /WWUS45 KTWC/ FOR MORE
INFORMATION.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD STORM SYSTEM WILL BRING STRONG GUSTY WINDS TO THE
AREA TODAY. SHOWERS WILL BE DEVELOPING BY TONIGHT WITH THE SNOW
LEVEL DROPPING TO AROUND 5000 FEET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE STRONG COLD STORM SYSTEM THAT BROUGHT GUSTY WINDS TO NORTHERN
GREENLEE COUNTY THURSDAY WILL BRING SNOW TO THE AREA. 10 TO 15
INCHES OF NEW SNOW IS POSSIBLE BY SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ029>034-151745-
SOUTHEAST PINAL COUNTY-UPPER GILA RIVER VALLEY-
WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-
1034 AM MST THU FEB 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

A WINTER STORM WATCH IN EFFECT LATE TONIGHT THROUGH FRIDAY
EVENING ABOVE 4000 FEET. SEE WSWTWC /WWUS45 KTWC/ FOR MORE
INFORMATION.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD STORM SYSTEM WILL BRING BREEZY TO LOCALLY WINDY
CONDITIONS TO THE AREA TODAY. SHOWERS WILL BE DEVELOPING FROM THE
WEST LATE TONIGHT WITH THE SNOW LEVEL LOWERING TO AROUND 5000
FEET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE STRONG COLD STORM SYSTEM THAT BROUGHT GUSTY WINDS THURSDAY
WILL BRING A CHANCE OF RAIN AND SNOW TO THE AREA FRIDAY AND FRIDAY
NIGHT...WITH SOME MINOR ACCUMULATIONS AT THE VALLEY FLOORS AND
AROUND TO 5 TO 10 INCHES IN THE MOUNTAINS ABOVE 4000 FEET.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 5:24 AM MSTRed Flag WarningTWC4 hr

Nearby

Winter Storm Warnings in Arizona, 2008Every winter storm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.